# SDR 2002F00772

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 7,724 hours, 2,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EMERGENCY EGRESS LIGHT ROW DEF 1 THROUGH 10 INOP. MAINTENANCE RECONNECTED LOOSE WIRE, OPERATIONAL CHECK GOOD.
